# SDR C2XA10IA120

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 25,644 hours, 24,295 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Part number: BR90002
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A HOT ELECTRICAL SMELL IN THE AREA OF SEAT 1A.  MAINTENANCE REMOVED AND REPLACED THE BALLAST 2A, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
